# SDR SWIA95734

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE WITH GEAR UP AND LOCKED, NOTICED LEFT MAIN OUTBOARD GEAR DOOR WAS STILL DOWN.  RETURNED AND LANDED AT EKO.  REPLACED LEFT OUTBOARD GEAR DOOR LATCH AS REQUIRED, OPS CKS GOOD.
